# SDR DALA2022102506916

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 HFEC INSPECTION OF THE FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AT STATION 883.5, LBL89, BELOW WL 200 FOUND CRACK APPOXIMATELY LENGTH 3MM. CORRECTIVE ACTION: CUT OUT THE CRACK AND REPAIRED REF TO W/C: 5311-01195-09C. (2464545)
